# SDR 29GA93532011012A

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 31,016 hours, 39,125 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4070 FKL/DUJ  PILOT REPORTED WHEN LANDING GEAR IS RETRACTED GEAR MOTOR DOES NOT START AND GEAR INTRANSIT LIGHT DOES NOT ILLUMINATE FOR 2 TO 3 SECONDS, GEAR RETRACTS NORMALLY AFTER THAT TIME.  TROUBLESHOT EXTENSION AND RETRACTION HYDRAULIC SYSTEM LOCATED AND PURGED AIR FROM THE NOSE LANDING GEAR ACTUATOR RETRACTION LINE.  LANDING GEAR OPERATIONAL CHECK GOOD.
